# SDR 06FDEA2216

- Difficulty date: June 6, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727-200
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BRACKET LOOSE AND CHAFING ON NR 8 VERTICAL STIFFENER, INBOARD SIDE OF WS 192.01. REPAIRED VERTICAL STIFFENER IAW FED EA 7-5710-100545.
